# SDR DALA2018060403822

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,191 hours, 37,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL 149GL CORRODED ON INNER SURFACE. REPAIRED AFT SERVICE PANEL IAW ERA 567764-14 REV ORIGINAL.
